Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 3, 2015, 7:23 PM CDT for Cuming County, Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2015, 7:23 PM CDT (00:23 UTC)
- Expired
- May 3, 2015, 8:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cuming County, NE
The radar
The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 7:45 PM CDT | HAIL 2 | 5 Ssw Pender, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 2278 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
582
WUUS53 KOAX 040023
SVROAX
NEC039-040100-
/O.NEW.KOAX.SV.W.0039.150504T0023Z-150504T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 PM CDT SUN MAY 3 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CUMING COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 800 PM CDT
* AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WISNER...OR
29 MILES EAST OF NORFOLK...MOVING NORTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WISNER...BEEMER...BANCROFT AND THE HIGHWAY 9 AND 51 JUNCTION.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 103 AND
109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4191 9689 4201 9693 4207 9685 4209 9671
4208 9656 4190 9656
TIME...MOT...LOC 0023Z 247DEG 10KT 4199 9684
HAIL...1.00IN
WIND...<50MPH
$$
NIETFELD4 follow-up statements
323
WWUS53 KOAX 040030
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SUN MAY 3 2015
NEC039-040100-
/O.CON.KOAX.SV.W.0039.000000T0000Z-150504T0100Z/
CUMING NE-
730 PM CDT SUN MAY 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN CUMING COUNTY...
AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEEMER...OR 31
MILES EAST OF NORFOLK...MOVING NORTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WISNER...BEEMER...BANCROFT AND THE HIGHWAY 9 AND 51 JUNCTION.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 103 AND
109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4191 9689 4200 9692 4207 9685 4209 9671
4208 9656 4190 9656
TIME...MOT...LOC 0030Z 247DEG 10KT 4200 9681
HAIL...1.00IN
WIND...<50MPH
$$
NIETFELD626
WWUS53 KOAX 040041
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
741 PM CDT SUN MAY 3 2015
NEC039-040100-
/O.CON.KOAX.SV.W.0039.000000T0000Z-150504T0100Z/
CUMING NE-
741 PM CDT SUN MAY 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN CUMING COUNTY...
AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEEMER...OR 33
MILES EAST OF NORFOLK...MOVING NORTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WISNER...BEEMER...BANCROFT AND THE HIGHWAY 9 AND 51 JUNCTION.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 103 AND
109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4191 9689 4200 9692 4207 9685 4209 9671
4208 9656 4190 9656
TIME...MOT...LOC 0041Z 247DEG 10KT 4201 9677
HAIL...1.00IN
WIND...<50MPH
$$
NIETFELD445
WWUS53 KOAX 040048
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
748 PM CDT SUN MAY 3 2015
NEC039-040100-
/O.CON.KOAX.SV.W.0039.000000T0000Z-150504T0100Z/
CUMING NE-
748 PM CDT SUN MAY 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN CUMING COUNTY...
AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENDER...OR 35
MILES EAST OF NORFOLK...MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WISNER...BEEMER...BANCROFT AND THE HIGHWAY 9 AND 51 JUNCTION.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 103 AND
109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4191 9689 4200 9692 4207 9685 4209 9671
4208 9656 4190 9656
TIME...MOT...LOC 0048Z 240DEG 11KT 4204 9674
HAIL...1.00IN
WIND...<50MPH
$$
NIETFELD885
WWUS53 KOAX 040058
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
758 PM CDT SUN MAY 3 2015
NEC039-040107-
/O.EXP.KOAX.SV.W.0039.000000T0000Z-150504T0100Z/
CUMING NE-
758 PM CDT SUN MAY 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CUMING COUNTY WILL
EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OMAHA.
LAT...LON 4191 9689 4200 9692 4207 9685 4209 9671
4208 9656 4190 9656
TIME...MOT...LOC 0055Z 247DEG 10KT 4204 9674
$$
NIETFELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:39 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 3, 3:39 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 339 PM CDT SUN MAY 3 2015 .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) ISSUED AT 336 PM CDT SUN MAY 3 2015 A WEAK MID LEVEL VORT MAX CONTINUES TO DRIFT EAST ACROSS CENTRAL NEBRASKA THIS AFTERNOON. THIS HAS SPARKED A FEW ISOLATED THUNDERSTORMS OVER SOUTHEAST NEBRASKA WHICH CONTINUE TO STRUGGLE TO HOLD TOGETHER. OTHERWISE...A MID LEVEL TROUGH CONTINUES TO SWING EAST ACROSS THE SOUTHERN CANADIAN PRAIRIE PROVINCES WHILE A STRONGER TROUGH DIGS OFF THE CALIFORNIA COAST. AT THE SURFACE...A COLD FRONT EXTENDS FROM SWRN MN THROUGH SOUTHEASTERN SD AND INTO SOUTHWESTERN NEBRASKA. AHEAD OF THIS IN THE WARM SECTOR...SFC DEWPOINTS REMAIN IN THE MID TO UPPER 50S WITH SOME LOWER 60S POOLING ACROSS THE CWA. WITH INCREASING INSTABILITY THIS AFTERNOON DUE TO HEATING...WE CANNOT RULE OUT A FEW ISOLATED THUNDERSTORMS THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. WE WILL BE LACKING DEEP LAYER SHEAR SO WE DO NOT ANTICIPATED ANY REAL ORGANIZED SEVERE WEATHER...MAINLY JUST A FEW ISOLATED STRONG STORMS. THE SFC FRONT WILL STALL ACROSS NORTHERN KANSAS OVERNIGHT AND REMAIN STATIONARY UNTIL MONDAY AFTERNOON AS IT BEGINS TO DRIFT NORTH. AT THE SAME TIME..THE ABOVE MENTIONED MID LEVEL SHORTWAVE TROUGH OFF THE CALIFORNIA COAST WILL BEGIN TO EJECT IMPULSES ACROSS THE SOUTHWESTERN STATES AND TOWARD EASTERN COLORADO. STORMS MAY BE ONGOING EARLY IN THE DAY ALONG THE FRONT BUT THE SEVERE RISK WILL INCREASE WITH PEAK HEATING DURING THE AFTERNOON ALONG SFC CONVERGENCE NEAR THE BOUNDARY. DEEP LAYER BULK SHEAR VALUES WILL INCREASE TO NEAR 35 TO 40 KTS ACROSS SOUTHEAST NEBRASKA BY AFTERNOON AS WELL. ALL OF SOUTHEAST NEB/SOUTHWEST IOWA HAVE BEEN OUTLOOKED IN A SLIGHT RISK FOR DAY 2. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 336 PM CDT SUN MAY 3 2015 THE BOUNDARY CONTINUES TO PUSH NORTH THROUGH THE DAY TUESDAY...EXTENDING ACROSS THE NORTHERN CWA BY MID DAY GIVING THE REGION A CONTINUE CHANCE FOR SHOWERS AND THUNDERSTORMS AS UPPER LEVEL TROUGH BECOMES NEGATIVELY TILTED AS THE BASE MOVES THROUGH NEW MEXICO/SOUTHERN COLORADO. STRONG WARM/MOIST LOW LEVEL FLOW AHEAD OF THIS WILL BRING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE WEEK IN WARM AIR ADVECTION REGIME. THETA-E AXIS WILL EXTEND THROUGH THE FORECAST AREA WITH PW'S AROUND 1.25 TO 1.50" THROUGH THE EARLY PART OF THE WEEK. ANY OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE MODERATE TO HEAVY RAINFALL. AN ACTIVE REMAINDER OF THE WEEK AND NEXT WEEKEND LOOK ACTIVE AS WELL WITH PIECES OF SHORTWAVE ENERGY EJECTING OUT INTO THE CENTRAL PLAINS AS A SOUTHWESTERN TROUGH DIGS ACROSS THE FOUR CORNERS REGION. && .AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1211 PM CDT SUN MAY 3 2015 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE THIS AFTN ALONG A COLD FRONT PUSHING THRU ERN NEB. IT IS POSSIBLE THAT A FEW STORMS MAY APPROACH OR BECOME SEVERE LATE THIS AFTN. HAVE ADDED TEMPO GROUPS AT ALL TERMINALS FOR POSSIBLE LATE AFTN/EARLY EVENING MVFR CONDITIONS. VFR CONDITIONS THEN PREVAILING THIS EVENING THRU THE REST OF THE FCST PD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...KERN LONG TERM...KERN AVIATION...DEE
Hazardous weather outlook, May 3, 4:10 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 410 PM CDT SUN MAY 3 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 410 PM CDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE OVER EASTERN NEBRASKA LATE THIS AFTERNOON IN RESPONSE TO A COLD FRONT MOVING THROUGH THE OUTLOOK AREA. A FEW STORMS MAY EVEN APPROACH OR BECOME SEVERE LATE THIS AFTERNOON AND BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS. DURING THE EARLY EVENING HOURS...NON-SEVERE THUNDERSTORM ACTIVITY SHOULD BE MOVING ACROSS SOUTHWEST IOWA. SEVERE STORMS ARE POSSIBLE ON MONDAY AFTERNOON...PRIMARILY ALONG AND SOUTH OF INTERSTATE 80. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY ADDITIONAL CHANCES OF THUNDERSTORMS ARE IN THE FORECAST THROUGH THE REMAINDER OF THE WEEK. A FRONTAL BOUNDARY WILL BE THE FOCUS FOR STORMS INTO MONDAY NIGHT...SOME OF WHICH COULD BE SEVERE...ESPECIALLY ACROSS SOUTHEAST NEBRASKA. RIPPLES OF ENERGY MOVING OUT ACROSS THE PLAINS FROM THE SOUTHWEST COULD TRIGGER STORMS IN THE PERIOD FROM TUESDAY THROUGH SATURDAY. THE HIGHEST CHANCES FOR SEVERE STORMS APPEAR TO BE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING...BUT PLEASE PASS ALONG REPORTS OF LARGE HAIL OR DAMAGING WINDS. STORM SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.
In the hours before
Local storm report, May 3, 6:16 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
616 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL ROCA 40.66N 96.66W
05/03/2015 E1.00 INCH LANCASTER NE TRAINED SPOTTER
&&
LANDSVORKSpecial weather statement, May 3, 6:26 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 626 PM CDT SUN MAY 3 2015 NEZ032-033-040015- STANTON NE-CUMING NE- 626 PM CDT SUN MAY 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL STANTON AND CUMING COUNTIES UNTIL 715 PM CDT... AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF PILGER...OR 22 MILES SOUTHEAST OF NORFOLK...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WISNER...BEEMER AND 10 MILES WEST OF WEST POINT. THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 101 AND 113. LAT...LON 4179 9702 4193 9709 4209 9680 4189 9663 TIME...MOT...LOC 2326Z 240DEG 12KT 4189 9702 FOBERT
Local storm report, May 3, 6:49 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
649 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 3 N ADAMS 40.50N 96.51W
05/03/2015 E2.00 INCH GAGE NE STORM CHASER
&&
LANDSVORKLocal storm report, May 3, 6:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL LINCOLN 40.82N 96.69W
05/03/2015 E0.88 INCH LANCASTER NE TRAINED SPOTTER
HAIL WAS FALLING NEAR MEMORIAL STADIUM
&&
BKERNLocal storm report, May 3, 7:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
704 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 SW DOUGLAS 40.55N 96.44W
05/03/2015 E1.75 INCH OTOE NE TRAINED SPOTTER
&&
LANDSVORKLocal storm report, May 3, 7:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
716 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 E STERLING 40.46N 96.34W
05/03/2015 E1.00 INCH JOHNSON NE TRAINED SPOTTER
&&
BKERNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 17 min |
| May 3, 7:19 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 19 min |
| May 3, 7:29 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 31 min |
| May 3, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 19 min |
| May 3, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 46 min |
| May 3, 7:46 PM CDT | Areal Flood Advisory | OAX | Cuming | 3 hr |
| May 3, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 39 min |
| May 3, 7:59 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 31 min |
| May 3, 8:08 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 37 min |
| May 3, 8:24 PM CDT | Special Weather Statement | OAX | Cuming | 51 min |
| May 3, 8:30 PM CDT | Tornado Warning | OAX | Gage, Johnson, Lancaster | 30 min |
| May 3, 8:31 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 29 min |
| May 3, 8:33 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 42 min |
| May 3, 8:56 PM CDT | Tornado Warning | OAX | Nemaha | 34 min |
| May 3, 9:01 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Otoe | 29 min |
| May 3, 9:02 PM CDT | Areal Flood Advisory | OAX | Johnson, Lancaster, Nemaha, Otoe | 3 hr |
| May 3, 9:29 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee | 46 min |
| May 3, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 29 min |
| May 3, 10:04 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy, Saunders | 41 min |
| May 3, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha | 24 min |
| May 3, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 30 min |
| May 3, 10:55 PM CDT | Special Weather Statement | OAX | Gage | 50 min |
| May 3, 11:23 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 37 min |
| May 3, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 34 min |
| May 3, 11:53 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 26 min |
| May 4, 12:17 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 28 min |
| May 4, 12:25 AM CDT | Severe Thunderstorm Warning | OAX | Otoe | 35 min |
| May 4, 1:11 AM CDT | Special Weather Statement | OAX | Nemaha, Otoe | 49 min |
| May 4, 1:21 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 24 min |
| May 4, 2:35 AM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Otoe | 4 hr |
| May 4, 6:02 AM CDT | Special Weather Statement | OAX | Cass | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.